# SDR CALA9800250

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.375 CRACK IN LT WING NR 4 SPOILER AT LOWER SKIN JUST INBOARD OF SECOND FROM INBOARD HINGE.  THE NR 4 SPOILER WAS REMOVED AND REPLACED.
